JournalsrmiVol. 21, No. 1pp. 1–24

The Cauchy problem for viscous shallow water equations

  • Weike Wang

    Shanghai Jiao Tong University, China
  • Chao-Jiang Xu

    Université de Rouen, Mont Saint Aignan, France
The Cauchy problem for viscous shallow water equations cover
Download PDF

Abstract

In this paper we study the Cauchy problem for viscous shallow water equations. We work in the Sobolev spaces of index s>2s>2 to obtain local solutions for any initial data, and global solutions for small initial data.

Cite this article

Weike Wang, Chao-Jiang Xu, The Cauchy problem for viscous shallow water equations. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 1–24

DOI 10.4171/RMI/412